MathSciNet Relay Station
MathSciNet bibliographic data
MR2563914 (2010m:91241) 91G60 (65M99 91G20)
Cheng, Jun; Zhu, Song-Ping; Liao, Shi-Jun An explicit series approximation to the optimal exercise boundary of American put options. Commun. Nonlinear Sci. Numer. Simul. 15 (2010), no. 5, 1148–1158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement